MAUDE Adverse Event Report: BECKMAN COULTER, INC ACCESS PTH; RADIOIMMUNOASSAY, PARATHYROID HORMONE

BECKMAN COULTER, INC ACCESS PTH; RADIOIMMUNOASSAY, PARATHYROID HORMONE
Catalog Number A16972
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1: the full patient identifier is (b)(4).A2, a3, a4, and a5: the customer did not supply patient demographics such as age, weight, height, gender, ethnicity or race.H3 and h6: the pth reagent was not returned for evaluation.Customer technical support (cts) reviewed instrument performance and compared qc results to bio-rad unity performance; the instrument remained within acceptance limits.A field application specialist (fas) provided further support to the customer.Qc results were reviewed with the customer, and it was confirmed that qc results were within acceptable range compared to biorad e-insert, biorad unity, and past 30 days performance.The customer indicated that they may review and adjust qc ranges.In conclusion, the cause of this event cannot be determined with the available information.There is no evidence to reasonably suggest that a malfunction occurred in conjunction with this event.
 
Event or Problem Description
On (b)(6) 2026.The customer reported a delay to patient treatment due to quality control (qc) failure for the access pthio assay (parathyroid hormone reagent part: a16972, lot number: 539221) on their dxi 9000 immunoassay analyzer (part number: c11137, serial number: (b)(6) for one patient.The customer stated that a surgical procedure was delayed approximately 60 minutes, with no further impact to the patient.No death or injury occurred.The qc data provided demonstrates that level 1 and level 2 qc were within laboratory¿s established ranges since on (b)(6) 2026, with values being within 1 standard deviation (sd).Level 3 qc was on the higher side of the customer¿s range on (b)(6) 2026 with values close to 2sd, but still within ranges.No hardware or other assay issues were reported in conjunction with this event.No system performance indicators such as system check and calibration were provided for review.No issues with sample integrity were reported by the customer.

Brand Name
ACCESS PTH
Common Device Name
RADIOIMMUNOASSAY, PARATHYROID HORMONE
Manufacturer (Section D)
BECKMAN COULTER, INC
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER, INC.
1000 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska 55318
9524916938
MDR Report Key24743945
Report Number2122870-2026-00008
Device Sequence Number21027671
Product Code CEW
UDI-Device Identifier15099590201937
UDI-Public(01)15099590201937(17)261130(11)251130(10)539221
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K061190
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberA16972
Device Lot Number539221
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown